Faster integer multiplication using plain vanilla FFT primes

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350423
Contributor : Joris van der Hoeven <>
Submitted on : Wednesday, November 6, 2019 - 8:16:04 AM
Last modification on : Friday, November 8, 2019 - 1:21:42 AM

Links full text

Identifiers

Collections

Citation

David Harvey, Joris van der Hoeven. Faster integer multiplication using plain vanilla FFT primes. Mathematics of Computation, American Mathematical Society, 2019, 88 (315), pp.501-514. ⟨10.1090/mcom/3328⟩. ⟨hal-02350423⟩

Share

Metrics

Record views

8